Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Exponentiation of certain quadratic inequalities for Schlicht functions

Author: Carl H. Fitzgerald
Journal: Bull. Amer. Math. Soc. 78 (1972), 209-210
MSC (1970): Primary 30A36; Secondary 30A34
MathSciNet review: 0306475
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Dieudonné, Sur lesfonctions univalentes, C. R. Acad. Sci. Paris 192 (1931), 1148-1150.
  • 2. G. M. Goluzin, Geometric theory of functions of a complex variable, Translations of Mathematical Monographs, Vol. 26, American Mathematical Society, Providence, R.I., 1969. MR 0247039 (40 #308)
  • 3. W. K. Hayman, The asymptotic behaviour of 𝑝-valent functions, Proc. London Math. Soc. (3) 5 (1955), 257–284. MR 0071536 (17,142j)
  • 4. Karl Löwner, Untersuchungen über schlichte konforme Abbildungen des Einheitskreises. I, Math. Ann. 89 (1923), no. 1-2, 103–121 (German). MR 1512136,
  • 5. I. M. Milin, A bound for the coefficients of schlicht functions, Dokl. Akad. Nauk SSSR 160 (1965), 769–771 (Russian). MR 0172991 (30 #3206)
  • 6. W. W. Rogosinski, Über positive harmonische Sinusentwicklungen, Jber. Deutsch. Math. Verein. 40 (1931), 33-35.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A36, 30A34

Retrieve articles in all journals with MSC (1970): 30A36, 30A34

Additional Information

PII: S 0002-9904(1972)12919-7

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia